On Lacunas in the Lower Part of the Spectrum of the Periodic Magnetic Operator in a Strip

Cover Page

Abstract


We consider the Schro¨dinger periodic magnetic operator in an infinite flat straight strip. We prove that if the magnetic potential satisfies certain conditions and the period is small enough, then the lower part of the band spectrum has no inner lacunas. The length of the lower part of the band spectrum with no inner lacunas is calculated explicitly. The upper estimate for the small parameter allowing these results is calculated as a number as well.

About the authors

Denis I Borisov

Institute of Mathematics with Computer Center, Ufa Science Center; Bashkir State Pedagogical University; University of Hradec Kra´love´

Email: borisovdi@yandex.ru
Russian Academy of Sciences, 112 Chernyshevskogo st., 450008 Ufa, Russia; 3a Oktyabr’skoy Revolutsii st., 450000 Ufa, Russia; 62 Rokitanske´ho st., 500 03 Hradec Kra´love´, Czech Republic

References

  1. Борисов Д. И. Об отсутствии лакун в нижней части спектра Лапласиана с частым чередованием краевых условий в полосе// Теор. мат. физ. - принято к печати.
  2. Либ Э., Лосс М. Анализ. - Новосибирск: Научная книга, 1998.
  3. Сеник Н. Н. Усреднение периодического эллиптического оператора в полосе при различных граничных условиях// Алгебра и анализ. - 2013. - 25, № 4. - С. 182-259.
  4. Скриганов М. М. Геометрические и арифметические методы в спектральной теории многомерных периодических операторов// Тр. МИАН. - 1985. - 171. - С. 3-122.
  5. Скриганов М. М., Соболев А. В. Асимптотические оценки для спектральных зон периодических операторов Шредингера// Алгебра и анализ. - 2005. - 17, № 1. - С. 276-288.
  6. Суслина Т. А. Об усреднении периодического эллиптического оператора в полосе// Алгебра и анализ. - 2004. - 16, № 1. - С. 269-292.
  7. Barbatis G., Parnovski L. Bethe-Sommerfeld conjecture for pseudo-differential perturbation// Commun. Part. Differ. Equ. - 2009. - 34, № 4. - С. 383-418.
  8. Borisov D., Bunoiu R., Cardone G. On a waveguide with frequently alternating boundary conditions: homogenized Neumann condition// Ann. Henri Poincare´. - 2010. - 11, № 8. - С. 1591-1627.
  9. Borisov D., Bunoiu R., Cardone G. Waveguide with non-periodically alternating Dirichlet and Robin conditions: homogenization and asymptotics// Z. Angew. Math. Phys. - 2013. - 64, № 3. - С. 439-472.
  10. Borisov D., Cardone G. Homogenization of the planar waveguide with frequently alternating boundary conditions// J. Phys. A. Math. Gen. - 2009. - 42, № 36. - Id 365205.
  11. Borisov D., Cardone G., Durante T. Homogenization and uniform resolvent convergence for elliptic operators in a strip perforated along a curve// Proc. R. Soc. Edin. Sec. A. Math. - 2016. - 146, № 6. - С. 1115-1158.
  12. Borisov D., Cardone G., Faella L., Perugia C. Uniform resolvent convergence for a strip with fast oscillating boundary// J. Differ. Equ. - 2013. - 255, № 12. - С. 4378-4402.
  13. Dahlberg B. E. J., Trubowitz E. A remark on two dimensional periodic potentials// Comment. Math. Helv. - 1982. - 57, № 1. - С. 130-134.
  14. Helffer B., Mohamed A. Asymptotics of the density of states for the Schro¨dinger operator with periodic electric potential// Duke Math. J. - 1998. - 92, № 1. - С. 1-60.
  15. Karpeshina Y. Spectral properties of the periodic magnetic Schro¨dinger operator in the high-energy region. Two-dimensional case// Commun. Math. Phys. - 2004. - 251, № 3. - С. 473-514.
  16. Mohamed A. Asymptotic of the density of states for the Schro¨dinger operator with periodic electromagnetic potential// J. Math. Phys. - 1997. - 38, № 8. - С. 4023-4051.
  17. Parnovski L. Bethe-Sommerfeld conjecture// Ann. Henri Poincare´. - 2008. - 9, № 3. - С. 457-508.
  18. Parnovski L., Sobolev A. On the Bethe-Sommerfeld conjecture for the polyharmonic operator// Duke Math. J. - 2001. - 107, № 2. - С. 209-238.
  19. Parnovski L., Sobolev A. V. Bethe-Sommerfeld conjecture for periodic operators with strong perturbations// Invent. Math. - 2010. - 181, № 3. - С. 467-540.
  20. Skriganov M. M., Sobolev A. V. Variation of the number of lattice points in large balls// Acta Arith. - 2005. - 120, № 3. - С. 245-267.

Statistics

Views

Abstract - 150

PDF (Russian) - 35

Cited-By


PlumX

Dimensions

Refbacks

  • There are currently no refbacks.

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies